# SDR DXTA2024062512159

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0377
- Aircraft time: 374 hours, 251 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AND JUST AFTER MLG HANDLE WAS RAISED, ADC SSEC MISCOMPARE & GEAR DISAGREE N EICAS MESSAGES ILLUMINATED & WAS OBVIOUS NLG DID NOT RETRACT & YELLOW REVERSE SYMBOLOGY DN FOR NLG ICON DISPLAYED. PERFORMED QRH PROCEDURE & LANDED WITHOUT INCIDENT.   PERFORMED NLG SHOCK STRUT SERVICING & FOUND N2 PRESSURES AND FLUID LEVEL WERE WITH IN LIMITS TO THE NLG SHOCK STRUT SERVICING CHART IAW MM 12-10-52 FIG 301 SHEET 1. PER MCC, REMOVED FAULTY UPLOCK SWITCH (SG006) & REPLACED IT WITH A NEW UPLOCK SWITCH AS REQUIRED. OPS CHECK GOOD. L/G OPS AS COMMANDED WITH NO MESSAGES OR DEFECTS NOTED. LOWERED ACFT DOWN OFF JACKS & CONFIGURED ACFT BACK TO ITS AIRWORTHY CONDITION. WORK PERFORMED IAW MM 12-10-52 AND 32-32-10.
